# SDR SWAA040695

- Difficulty date: March 4, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,188 hours, 46,978 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546508
- Condition: Corroded
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 EA LOWER FUSELAGE SHEAR TIES CORRODED AT BS 500D, LBL 6 TO LBL 10, AND BS 847, RBL 5.  REPAIRED SHEAR TIES PER SRM.
